# SDR 97ZZZX1929

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4516F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670340
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C22831
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PROPELLER AND BULKHEAD FROM OVERHAUL FACILITY.  DURING INSTALLATION, DISCOVERED BULKHEAD CRACKED FROM ANCHOR NUT ON FLANGE TO BULKHEAD DOUBLER.  IT HAD BEEN PREVIOUSLY STOP DRILLED.  REPLACED BULKHEAD WITH SERVICABLE UNIT.  OVERHAUL FACILITY STATED THEY WERE AWARE OF IT, BUT DID NOTHING.
